Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 162, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 25, 2011, 1:49 PM CDT for Wise County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 1:49 PM CDT (18:49 UTC)
- Expired
- Apr 25, 2011, 2:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 70 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2645 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 6.1
- Supercell composite
- 21.8
The text
As transmitted, in the capitals the NWS used until 2016.
894 WUUS54 KFWD 251849 SVRFWD TXC497-251945- /O.NEW.KFWD.SV.W.0162.110425T1849Z-110425T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 149 PM CDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WISE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 245 PM CDT * AT 149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COTTONDALE...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BOYD AND ALVORD AROUND 200 PM DECATUR AND AURORA AROUND 205 PM PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM MONDAY EVENING. && LAT...LON 3299 9739 3300 9790 3343 9772 3343 9738 TIME...MOT...LOC 1849Z 252DEG 29KT 3311 9770 $$ 92
2 follow-up statements
160 WWUS54 KFWD 251908 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 208 PM CDT MON APR 25 2011 TXC497-251945- /O.CON.KFWD.SV.W.0162.000000T0000Z-110425T1945Z/ WISE TX- 208 PM CDT MON APR 25 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR WISE COUNTY... AT 208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTH OF BOYD...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL EASTERN WISE COUNTY AT 220 PM CDT PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR NORTHEASTERN TEXAS. && LAT...LON 3343 9738 3299 9739 3300 9790 3343 9771 TIME...MOT...LOC 1908Z 252DEG 29KT 3316 9753 $$
946 WWUS54 KFWD 251943 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 243 PM CDT MON APR 25 2011 TXC497-251953- /O.EXP.KFWD.SV.W.0162.000000T0000Z-110425T1945Z/ WISE TX- 243 PM CDT MON APR 25 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WISE COUNTY EXPIRES AT 245 PM CDT... AT 243 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED OUT OF THE AREA AND THE WARNING EXPIRED. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3343 9738 3299 9739 3300 9790 3343 9771 TIME...MOT...LOC 1943Z 252DEG 29KT 3325 9721 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 12:52 PM CDT, 57 minutes earlier.
Area forecast discussion, Apr 25, 12:52 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1252 PM CDT MON APR 25 2011 .AVIATION... STORMS APPEAR TO BE IN A WEAKENING PERIOD EARLY THIS AFTERNOON BUT THEY SHOULD PICK BACK UP AS COLD FRONT AND DRY LINE APPROACHES FROM THE NW AND WEST. FEEL CONFIDENT ABOUT STORMS GOING UP IN VERY UNSTABLE ENVIRONMENT BUT TIMING WILL BE DIFFICULT DO TO LATE MORNINGS LINGERING/DEVELOPING CONVECTION. DRY LINE SHOULD SHIFT WINDS WEST 22-24Z TIME FRAME AND THEN COLD FRONT BRINGS NW FLOW BY 06Z. STORMS SHOULD TAPER OFF AFTER DRY LINE PASSES. 80 && .UPDATE... I AM RAISING THE POPS FOR THE METROPLEX EASTWARD TODAY AND THIS EVENING...UPDATE OUT SHORTLY. 84 && .PREV DISCUSSION... /ISSUED 424 AM CDT MON APR 25 2011/ A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL END FROM WEST TO EAST THIS MORNING AS ENERGY FROM A SHORT WAVE TROUGH TRANSLATES ACROSS THE REGION. ISOLATED HAIL AND DOWBURST WINDS WILL BE THE PRIMARY HAZARDS THIS MORNING. EXPECT A DRY LINE TO MOVE INTO THE WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON WITH MUCH DRIER AND BREEZY CONDITIONS BEHIND IT. WE DO EXPECT ELEVATED GRASS FIRE DANGER GENERALLY WEST OF A BOWIE TO HAMILTON LINE. HOWEVER... GENEROUS RAINFALL IN MANY NORTH TEXAS COUNTIES AND MARGINAL WIND SPEEDS WILL KEEP FIRE WEATHER CONDITIONS FROM BECOMING CRITICAL THIS AFTERNOON. WIND SPEEDS EAST OF THE DRY LINE WILL BE A BIT STRONGER...BUT AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE 35 PERCENT. EXPECT THUNDERSTORMS TO INITIATE ON THE DRY LINE THIS AFTERNOON AS ANOTHER SHORT WAVE APPROACHES FROM THE WEST. STORMS THIS AFTERNOON SHOULD FORM A BIT FURTHER EAST AND AFFECT LOCATIONS GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN WITH HAIL..DAMAGING WIND...AND ISOLATED TORNADOES. THE STORMS WILL END FROM WEST TO EAST TONIGHT AS THE DRY LINE AND A COLD FRONT MOVE ACROSS THE REGION. THE COLD FRONT MAY HANG UP IN THE SOUTHEAST ZONES TUESDAY AND BE A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS...BUT IT APPEARS THAT THE BEST CHANCES WILL BE SOUTHEAST OF THE REGION. A SECONDARY COLD FRONT WILL MOVE ACROSS THE RED RIVER TUESDAY NIGHT WHILE ANOTHER TROUGH MOVES QUICKLY ACROSS THE REGION. MOISTURE SHOULD BE A BIT LIMITED WITH THIS SYSTEM...BUT A FEW STORMS WILL BE POSSIBLE IN THE NORTH. THERE MAY BE AN ELEVATED FIRE WEATHER THREAT WEDNESDAY AFTERNOON AS DRY NORTHWEST WINDS INCREASE BEHIND THE COLD FRONT. THE WEATHER PATTER LOOKS QUIET FOR THE LATTER HALF OF THE WEEK AS UPPER LEVEL HIGH PRESSURE BUILDS IN FROM THE WEST. THE RIDGE AXIS WILL SHIFT EAST OF THE REGION ON SATURDAY AS A TROUGH AND ASSOCIATED COLD FRONT MOVE ACROSS THE REGION. A FEW THUNDERSTORMS MAY ACCOMPANY THE COLD FRONT SATURDAY AFTERNOON AND EVENING...ESPECIALLY IN THE EAST WHERE MOISTURE SHOULD BE MORE ABUNDANT. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 86 56 85 57 76 / 60 40 10 20 5 WACO, TX 88 64 93 57 82 / 40 20 20 20 5 PARIS, TX 79 62 80 55 72 / 60 60 20 40 30 DENTON, TX 84 56 83 53 75 / 50 40 10 20 5 MCKINNEY, TX 82 56 84 55 75 / 60 50 10 30 10 DALLAS, TX 84 58 86 57 77 / 60 50 10 20 5 TERRELL, TX 85 62 84 55 77 / 60 60 20 30 10 CORSICANA, TX 86 70 88 57 80 / 60 50 20 20 5 TEMPLE, TX 89 66 95 58 85 / 30 20 20 20 5 MINERAL WELLS, TX 86 56 88 53 77 / 20 10 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 80/84
Hazardous weather outlook, Apr 25, 7:49 AM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 749 AM CDT MON APR 25 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 749 AM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRY LINE AND COLD FRONT THIS AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG THE I-35 CORRIDOR AND A MODERATE RISK OF SEVERE THUNDERSTORMS TO THE EAST OF I-35. SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES. AREAS THAT SAW SOAKING RAINS OVER THE WEEKEND MAY EXPERIENCE NUISANCE PONDING OR FLASH FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON DUE TO DRY AND BREEZY CONDITIONS. HOWEVER...RECENT RAINFALL SHOULD KEEP CONDITIONS FROM REACHING CRITICAL LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES CONTINUE ACROSS THE SOUTHEAST SECTION OF NORTH TEXAS TUESDAY AND ACROSS THE NORTHERN AREAS TUESDAY NIGHT AND WEDNESDAY MORNING. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS MOST OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF INTERSTATE 35 THIS AFTERNOON AND TONIGHT. 92
In the hours before
Special weather statement, Apr 25, 12:23 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1223 PM CDT MON APR 25 2011
TXZ094-095-104>107-251800-
LAMAR TX-FANNIN TX-DELTA TX-HUNT TX-COLLIN TX-HOPKINS TX-
1223 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL COLLIN COUNTY
SOUTHEASTERN FANNIN COUNTY
HUNT COUNTY
DELTA COUNTY
HOPKINS COUNTY
LAMAR COUNTY
AT 1224 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
PARIS TO 11 MILES EAST OF ROCKWALL...MOVING EAST AT 60 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BLOSSOM...CADDO
MILLS...CAMPBELL...CELESTE...COMMERCE...COMO...COOPER...CUMBY...
FARMERSVILLE...GREENVILLE...HONEY GROVE...PARIS...SULPHUR SPRINGS...
WOLFE CITY...WYLIE...COOPER LAKE PARK DOCTORS CREEK AND COOPER LAKE
PARK SOUTH SULPHUR.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS.
LAT...LON 3304 9540 3304 9663 3382 9573 3388 9540
3387 9534 3389 9534 3390 9530 3388 9529
3386 9529
TIME...MOT...LOC 1724Z 254DEG 52KT 3379 9545 3296 9617Special weather statement, Apr 25, 12:28 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1228 PM CDT MON APR 25 2011
TXZ121>123-251800-
RAINS TX-VAN ZANDT TX-KAUFMAN TX-
1228 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN KAUFMAN COUNTY
RAINS COUNTY
NORTHWESTERN VAN ZANDT COUNTY
AT 1228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
TERRELL TO 3 MILES SOUTHEAST OF WILLS POINT...MOVING NORTHEAST AT 50
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE EAST TAWAKONI...
EDGEWOOD...EMORY...FRUITVALE...TERRELL...WILLS POINT AND LAKE
TAWAKONI STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.
LAT...LON 3258 9581 3273 9650 3283 9636 3283 9630
3285 9629 3285 9595 3288 9597 3290 9597
3299 9593 3299 9567 3296 9565 3277 9563
TIME...MOT...LOC 1728Z 230DEG 43KT 3277 9631 3272 9592Special weather statement, Apr 25, 12:56 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 PM CDT MON APR 25 2011
TXZ091-251830-
MONTAGUE TX-
1256 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
MONTAGUE COUNTY
AT 1257 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTH OF BOWIE...MOVING NORTHEAST AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...NOCONA...ST. JO...
FORESTBURG AND STONEBURG.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.
LAT...LON 3397 9759 3392 9758 3391 9755 3393 9751
3390 9747 3353 9748 3348 9787 3363 9798
3398 9761 3398 9760
TIME...MOT...LOC 1757Z 239DEG 33KT 3360 9782
85/NHSpecial weather statement, Apr 25, 1:13 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
113 PM CDT MON APR 25 2011
TXZ130-251845-
ERATH TX-
113 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
ERATH COUNTY
AT 113 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF STEPHENVILLE...MOVING EAST AT 30
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DUBLIN...STEPHENVILLE...
HUCKABAY AND MORGAN MILL.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.
LAT...LON 3251 9807 3251 9806 3216 9791 3207 9842
3233 9847 3249 9847
TIME...MOT...LOC 1813Z 262DEG 28KT 3223 9833
85/NHSpecial weather statement, Apr 25, 1:32 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
132 PM CDT MON APR 25 2011
TXZ095-251900-
LAMAR TX-
132 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN LAMAR COUNTY
AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES EAST OF PARIS...MOVING NORTHEAST AT 25
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM.
PENNY-SIZED HAIL AND WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS.
LAT...LON 3359 9541 3373 9554 3390 9531 3388 9529
3366 9530
TIME...MOT...LOC 1833Z 232DEG 23KT 3372 9538Special weather statement, Apr 25, 1:43 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CDT MON APR 25 2011
TXZ146-147-251915-
NAVARRO TX-FREESTONE TX-
143 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN FREESTONE COUNTY
SOUTHEASTERN NAVARRO COUNTY
AT 143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF FAIRFIELD...MOVING
NORTHEAST AT 60 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...FAIRFIELD...
NAVARRO...TEAGUE AND FAIRFIELD LAKE STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS.
LAT...LON 3172 9591 3159 9629 3198 9656 3216 9614
3216 9611 3210 9611 3209 9606 3196 9605
3195 9602 3193 9600 3188 9602 3188 9596
3185 9599 3180 9598 3177 9589
TIME...MOT...LOC 1843Z 224DEG 51KT 3189 9629The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:10 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson, Tarrant | 50 min |
| Apr 24, 7:16 PM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Apr 24, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 39 min |
| Apr 24, 7:30 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Hood, Palo Pinto, Parker | 62 min |
| Apr 24, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 42 min |
| Apr 24, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Fannin, Hunt, Lamar | 50 min |
| Apr 24, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Johnson, Parker, Tarrant | 62 min |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 24, 8:49 PM CDT | Special Weather Statement | FWD | Lamar | 26 min |
| Apr 24, 9:16 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Apr 24, 9:22 PM CDT | Tornado Warning | FWD | Comanche, Eastland | 38 min |
| Apr 24, 9:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 56 min |
| Apr 24, 9:36 PM CDT | Areal Flood Advisory | FWD | Lamar | 3 hr |
| Apr 24, 9:41 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 34 min |
| Apr 24, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 48 min |
| Apr 24, 10:15 PM CDT | Special Weather Statement | FWD | Jack, Palo Pinto | 30 min |
| Apr 24, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 38 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 50 min |
| Apr 24, 10:27 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 48 min |
| Apr 24, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| Apr 24, 10:37 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Apr 24, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Apr 24, 11:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 64 min |
| Apr 24, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 61 min |
| Apr 24, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Apr 25, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | FWD | Young | 27 min |
| Apr 25, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Young | 49 min |
| Apr 25, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 47 min |
| Apr 25, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Stephens, Young | 62 min |
| Apr 25, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 64 min |
| Apr 25, 2:00 AM CDT | Special Weather Statement | FWD | Comanche | 30 min |
| Apr 25, 2:07 AM CDT | Special Weather Statement | FWD | Parker | 23 min |
| Apr 25, 2:23 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 37 min |
| Apr 25, 2:29 AM CDT | Special Weather Statement | FWD | Comanche | 31 min |
| Apr 25, 2:40 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 25, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Apr 25, 3:02 AM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| Apr 25, 3:12 AM CDT | Special Weather Statement | FWD | Hood | 33 min |
| Apr 25, 3:17 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Apr 25, 3:21 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 54 min |
| Apr 25, 4:14 AM CDT | Special Weather Statement | FWD | Lamar | 31 min |
| Apr 25, 4:16 AM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Apr 25, 4:20 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Apr 25, 4:39 AM CDT | Special Weather Statement | FWD | Johnson | 36 min |
| Apr 25, 4:40 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 40 min |
| Apr 25, 5:02 AM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| Apr 25, 5:32 AM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Apr 25, 6:08 AM CDT | Special Weather Statement | FWD | Rains | 37 min |
| Apr 25, 10:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 58 min |
| Apr 25, 10:54 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 66 min |
| Apr 25, 11:00 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| Apr 25, 11:13 AM CDT | Special Weather Statement | FWD | Ellis | 32 min |
| Apr 25, 11:42 AM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 25, 12:06 PM CDT | Special Weather Statement | FWD | Rockwall | 24 min |
| Apr 25, 12:23 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt, Lamar | 37 min |
| Apr 25, 12:28 PM CDT | Special Weather Statement | FWD | Rains | 32 min |
| Apr 25, 12:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 25, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 62 min |
| Apr 25, 1:12 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 2 hr |
| Apr 25, 1:13 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Apr 25, 1:19 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| Apr 25, 1:25 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 65 min |
| Apr 25, 1:32 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| Apr 25, 1:43 PM CDT | Special Weather Statement | FWD | Freestone | 32 min |
| Apr 25, 1:47 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 58 min |
| Apr 25, 1:48 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 57 min |
| Apr 25, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 67 min |
| Apr 25, 1:56 PM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 49 min |
| Apr 25, 2:06 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 25, 2:14 PM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Apr 25, 2:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 42 min |
| Apr 25, 2:28 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 62 min |
| Apr 25, 2:31 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 59 min |
| Apr 25, 2:38 PM CDT | Tornado Warning | FWD | Bosque, Hill, Hood, Johnson, Somervell | 52 min |
| Apr 25, 2:57 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 33 min |
| Apr 25, 3:00 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 45 min |
| Apr 25, 3:20 PM CDT | Tornado Warning | FWD | Anderson | 40 min |
| Apr 25, 3:27 PM CDT | Tornado Warning | FWD | Bosque, Hill, Johnson, Somervell | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.